Translator Disclaimer
2020 Existence of multiple solutions to a discrete boundary value problem with mixed periodic boundary conditions
Kimberly Howard, Long Wang, Min Wang
Involve 13(4): 673-681 (2020). DOI: 10.2140/involve.2020.13.673

Abstract

A second-order discrete boundary value problem with mixed periodic boundary conditions is studied. Sufficient conditions on the multiplicity of solutions in a weak sense are obtained by using the critical point theory. An example is given to demonstrate the applications of our results as well.

Citation

Download Citation

Kimberly Howard. Long Wang. Min Wang. "Existence of multiple solutions to a discrete boundary value problem with mixed periodic boundary conditions." Involve 13 (4) 673 - 681, 2020. https://doi.org/10.2140/involve.2020.13.673

Information

Received: 9 March 2020; Revised: 27 March 2020; Accepted: 28 April 2020; Published: 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4190431
Digital Object Identifier: 10.2140/involve.2020.13.673

Subjects:
Primary: 34B15, 39A23

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 4 • 2020
MSP
Back to Top